# SDR CA090710006

- Difficulty date: July 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,471 hours
- Engine: Ge CF343A1
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Part number: 600627991
- Condition: Plugged
- Location: Collector Tank
- Part time: 32,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COLLECTOR TANK IS HOUSED IN THE CTR FUEL TANK.  WHEN DRAINING CTR FUEL TANK, IT WAS PROVEN THROUGH TROUBLESHOOTING THAT EVEN WHEN THE COLLECTOR TANK DRAIN (ITEM 235) WAS OBSTRUCTED BY FOD, YOU WILL STILL HAVE FUEL DRAINING FROM THE CTR FUEL TANK DRAIN BECAUSE THE COLLECTOR TANK DRAINS INTO A TEE FITTING THAT IS ALSO CONNECTED TO THE GRAVITY FEED LINE WHICH DRAINS OUT OF THE COLECTOR TANK UNDER WING FUEL DRAIN (ITEM 115) AS WELL.  FOUND MORE FUEL IN THE COLLECTOR TANK AFTER THE CTR FUEL TANK WAS DRAINED.  UPON FURTHER INVESTIGATION, METAL SWARF, PRC AND PAINT CHIPS WERE FOUND OBSTRUCTING THE COLLECTOR TANK DRAIN THAT IS HOUSED IN THE CTR TANK.  THIS GIVES ONE A FALSE INDICATION THAT ALL FUEL IS DRAINED AND THERE IS NO FUEL IN THE COLLECTOR TANK AND CTR TANK. THE AME WAS PERFORMING TASK RJ2-28-900-750 WITH RIL NR 0586 WHEN DISCOVERED THIS DEFECT.
